Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

62 year old faints frequently. Medication not helping. Suggestions?

Hi Sir, My father is 62yr old and he is fainting from last 1 yr. Initially it was happening 1 or 2 time in month. 2 month back he was prescribed for encorate 300 mg then after 1 week encorate chorno 500 mg. He was ok for 1 month but now he is started fainting from yesterday 5 or 6 times in a day specially in the morning. Sir I am obliged if you can help me. Please help me sir. He lives in village and i want him to stable to come to delhi and then we can visit hospital.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
YOUR FATHER MAY BE SUFFERED FROM SOME CNS DISORDER, A ROUTIENE CHECKUP IS NECESSERY, AS YOU HAVE NOT MENTIONED ANY DAIGNOSTIC POINT.

I THINK PREVIOUSLY PRESCRIBED MEDICINE MADE YOUR FATHER'S COMPALIN MORE WORSE.

IT WOULD BE BETTER IF YOU COSULT ANY NEUROLOGIST NEAR ABOUT YOU.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor